# SDR MASA2018031713063

- Difficulty date: March 17, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000478
- Aircraft time: 7,213 hours, 4,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP. REPLACED BATTERIES.
